# SDR FDEA2020031750562

- Difficulty date: March 5, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1770
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING SKIN AT AFT OUTBOARD CORNER OF THE #12 SLAT TRACK CUTOUT HAS   A .300 IN. CRACK. (MARKED) REPLACED NOTED SLAT TRACK CUTOUT PER SRM 57-40-02-2R REPAIR 7 FIG 201 SHT 1.
